# SDR QXEA2013091301386

- Difficulty date: September 13, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 29,658 hours, 30,737 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 81152791109
- Condition: Worn
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A'S ADVISE PLACARD ON R1 DOOR FWD EMERGENCY EXIT IS DISFIGURED AND UNREADABLE.  R & R  DAMAGED PLACARD ON THE R1 FWD EMERGENCY EXIT WITH NEW PLACARD.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
